Advanced Search
MyIDEAS: Login to save this paper or follow this series

Testing the null of identification in GMM

Contents:

Author Info

  • Jonathan H. Wright

Abstract

This paper proposes a new test of the null hypothesis that a generalized method of moments model is identified. The test can detect local or global underidentification, and underidentification in some or all directions. The idea of the test is to compare the volume of two confidence sets - one that is robust to lack of identification and one that is not. Under the null hypothesis the relative volume of these two sets is Op(1), but under the alternative, the robust confidence set has infinite relative volume.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.federalreserve.gov/pubs/ifdp/2002/732/default.htm
Download Restriction: no

File URL: http://www.federalreserve.gov/pubs/ifdp/2002/732/ifdp732.pdf
Download Restriction: no

Bibliographic Info

Paper provided by Board of Governors of the Federal Reserve System (U.S.) in its series International Finance Discussion Papers with number 732.

as in new window
Length:
Date of creation: 2002
Date of revision:
Handle: RePEc:fip:fedgif:732

Contact details of provider:
Postal: 20th Street and Constitution Avenue, NW, Washington, DC 20551
Web page: http://www.federalreserve.gov/
More information through EDIRC

Order Information:
Web: http://www.federalreserve.gov/pubs/ifdp/order.htm

Related research

Keywords: Econometrics ; Econometric models;

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Inoue, Atsushi & Rossi, Barbara, 2011. "Testing for weak identification in possibly nonlinear models," Journal of Econometrics, Elsevier, vol. 161(2), pages 246-261, April.
  2. Dufour, Jean-Marie & Taamouti, Mohamed, 2007. "Further results on projection-based inference in IV regressions with weak, collinear or missing instruments," Journal of Econometrics, Elsevier, vol. 139(1), pages 133-153, July.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:fip:fedgif:732. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Kris Vajs).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.